... edge now on Celexa. Give it more time? has anyone switched from Lex to Celex?
How did your dr switch you? Did you take some time to decrease on the one and then slowly increase on the other? These meds are powerful mind-alterating chemicals. Some people need a slower approach. Have you talked to your dr about this? Might be that your body needs more time, less dose, increased dose - hard to say. Sorry, I'm on my iPhone so I can't get a link for you, but if you go to this sites home page and put the medication name in the box at the very top and hit Enter you'll see info about that med. look to where "reviews" are - sometimes people comment on how it was changing, or going off a medication. There are lots of side effects with both of these meds - really, you need to call your doctor and ask if what you are going through is ok. Sorry I can't give you a better answer! Best wishes - ElizaJane
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2013 • 6 answers
Posted 21 Apr 2013 • 5 answers
Posted 15 Sep 2013 • 6 answers
Posted 1 May 2015 • 4 answers
Posted 17 Jan 2016 • 3 answers